# SDR NACA2019123024155

- Difficulty date: December 24, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N401YK
- Make and model: Boeing 737436
- Aircraft serial: 25860
- Aircraft time: 57,186 hours, 36,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 927 - 947, RBL 13.8 IN THE AFT CARGO BAY, THE FLOOR CHANNEL WAS CORRODED AT VARIOUS PLACES.  REPLACED THE CHANNEL IAW SRM REV 103, 51-10-02, PARA 8 AND 65-46592, REV A.
